# SDR AUS20030237

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 6959273
- Condition: Corroded
- Location: Center Wing
- Part time: 43,262 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING CENTER SECTION SUPPORT BEAM STIFFENER CONTAINED LEVEL 2 CORROSION. FOUND DURING INSPECTION IAW J3-CA53-0129.
